HEALTHY LIVING . GUIDE



A mouse study suggests that too much zinc may raise the risk of C. diff, a diarrhea-causing infection that's rising among young, healthy adults.

... C. diff often occurs in people who have been taking antibiotics. Along with whatever infection the drugs are prescribed for, the antibiotics also kill much of the healthy bacteria in the gut. When the beneficial gut bacteria are gone, it allows C. diff to take hold, according to study co-author Eric Skaar, PhD, professor of pathology, microbiology and immunology






YOU MAY ALSO LIKE
Baby Starves To Death After Parents Die Of Heroin Overdoses Minutes Apart
Views: 3,081
Being Overweight May Age Your Brain By 10 Years, Study Finds
Views: 1,359
If you don’t want to live with regrets, remember these 8 things
Views: 4,804
7 Exercises That Can Transform Every Part Of Your Body In 4 Weeks
Views: 3,045
How to prevent stress overload easily: here’s a theory of stress you should know
Views: 903
This is your brain on (legal) cannabis: researchers seek answers
Views: 1,942
Does This Herb Hold The Secret To A Long Life?
Views: 1,630
Here Are 17 High-Protein Breakfasts If You Hate Eggs
Views: 2,596
Two-Thirds Of Chicken Has Superbug: Major Study Reveals Shocking Number Of Shop-Bought Birds Are Infected By Antibiotic-Resistant E.Coli
Views: 2,012
How I cleared my acne (cystic, hormonal & digestive causes)
Views: 1,801
From 208 kg to 100 kg. How Did He Do It?
Views: 991
Did You Know The Deadly Effects Of Sitting Down All Day?
Views: 1,328
How To Improve Your Sex Life After Prostate Cancer
Views: 2,262
Durian fruit – smelly, but also incredibly nutritious
Views: 989
Secrets Of The Superhuman Food Pyramid: Pros and Cons of Raw, Grass-Fed Cow or Goat’s Milk
Views: 922